# SDR ASAA2023050343107

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 28,289 hours, 8,766 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFH3805
- Condition: Faulty
- Location: #2 Engine
- Part time: 28,284 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T.C. #78273000, #2 ENG HAS FAULT 75-20392, THE VSV POSITION SIGNAL IS OUT OF RANGE, ON 2 LEGS IN HISTORY. LONG TIME. GROUNDED - YES. REMOVED #2 ENG EEC REF B737-900 AMM 73-21-60. COMPLETED REMOVAL OF J10 HARNESS REF AMM 73-21-06. INSTALLED J10 HARNESS REF AMM 73-21-06. (REF ASA LP 60569872)
